Announcement

Collapse
No announcement yet.

Pregabalin

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Pregabalin

    Hi I have been prescribed pregagalin 150mg daily. 75mg twise daily. Can you tell me what time of the day I should time the dose? I'm guessing morning and evening? Say 8am and 6pm? Is that Best for the half life? Indication is anxiety.

    I have took for last 4 nights at just one capsule a night just to check I tolerate first few doses OK. And have had no major sides effects with that, a bit of groggyness. So now want to take the proper starting dose above.

    Kind regards

  • #2
    re: Pregabalin

    As a general rule, the more evenly spaced the doses are the better so twice daily doses should be as close to 12 hours apart as possible. Could you manage 8 am and 8 pm?

    Comment


    • #3
      re: Pregabalin

      Yes thank you. Been OK on twise a day so far.

      Comment


      • #4
        Re: Pregabalin

        Hi with regards to the above. I have now been upped to 200mg daily and the effect on my anxiety is great.150mg daily was weak for anxiety. I take 100mg at 8am and 8pm.

        BUT�� it has caused a total loss of libido and problems with orgasm. Sorry to be graphic. would taking the second dose after sex (11pm) help the undesirable side effects in theory..?

        i will obviously talk to my doctor about this when I go for a review in two weeks time.

        Comment


        • #5
          Re: Pregabalin

          Originally posted by markjjj View Post
          it has caused a total loss of libido and problems with orgasm. Sorry to be graphic. would taking the second dose after sex (11pm) help the undesirable side effects in theory..?
          From what I have read, and in my experience: no. It could take around a month, during which time you will quite possibly feel increased anxiety because of the withdrawal effects.

          Dare I suggest that you try to assimilate methods of coping with body anxiety now to support you while you come off the pregabalin? - Therapy (counselling etc), exercise, meditation, relaxation techniques or some combination of these?
          ....just my opinion

          Comment


          • #6
            Re: Pregabalin

            Originally posted by DavidS View Post
            From what I have read, and in my experience: no. It could take around a month, during which time you will quite possibly feel increased anxiety because of the withdrawal effects.

            Dare I suggest that you try to assimilate methods of coping with body anxiety now to support you while you come off the pregabalin? - Therapy (counselling etc), exercise, meditation, relaxation techniques or some combination of these?
            Thank you Sir for your reply. I am afraid my history of GAD has been very complex with some major life traumas. Believe me I have for many years engaged in various forms of exercise, cbt , relaxation exercises. In fact not everyone responds to all of these techniques.
            In my situation a consultant psychiatrist has identified that I respond better to pharmacological treatment combined with the CBT techniques I have been doing for many years. Non pharmacological treatment alone has not been effective for my Generilised Anxiety disorder.

            The pharmacological treatment route has been to find a drug that helps my GAD with less sexual side effects than the SSRIS class of drugs. I had been taking citalopram for many years that has helped, but has given me bad sexual side effects. The sexual side effects have come to the fore after a new relationship , which affects my mood. I'm only a young man!!!!

            Therefore a consultant psychraitist has advised my GP to change me to pregagalin. It seems this trial has been successful for anxiety but unsuccessful for bad sexual side effects.

            One last drug that was also recommend to try by the consultant is Trazodone. It looks cheaper than pregagalin from the NHS point of view. Do you think this would be a good way forward? Would the well documented sedation wear off? The only reason I ask is that the consultant said trazodone may not give the bad sedation that did not agree with me on mirtazapine.

            Just in case you wondered what else the doctors had tried me on. Here's a list citalopram (10mg and 20mg) propranolol ( ineffective) Prozac (bad sexual side effects) mirtazapine (bad sedation) buspirone (ineffective). These drugs were over a number of years I hasten to add!!!

            Comment


            • #7
              The initial dose of pregabalin is 150 mg/day. Depending on the achieved effect and tolerability, the dose can be increased to 300 mg/ day after 3-7 days, and if necessary, after another 7 days - to a maximum dose of 600 mg/day. It is better to take the tablet in the morning and in the evening, at 8 am and at 6-7 PM. But I would not recommend this drug as it causes drowsiness and headaches. When I took it, my head ached constantly, so I switched to these kamagra oral jelly g√ľnstig kaufen pills.
              Last edited by goliaph; 24, March 2020, 01:52 PM.

              Comment

              Working...
              X